# SDR AALA20130824001

- Difficulty date: August 23, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 39,298 hours, 16,539 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, G
- Precautionary procedure: A

## Discrepancy

ORD   INFLIGHT LAX-BOS   CREW REPORTED NR 1 GENERATOR DRIVE FAILED & AUXILIARY POWER UNIT FAILED DURING FLIGHT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACE NR 1 INTEGRATED DRIVE GENERATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
